# SDR DALA2024122812046

- Difficulty date: December 24, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 95,914 hours, 16,598 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 ODOR EMITTED FROM LED SIDEWALK LIGHT AT ROW 52 FHG BREIFLY. CORRECTIVE ACTION: R/R LIGHT ASSY AT 53FG IAW B767-400 AMM 33-21. R/R GASPER FAN PER B767-400 AMM 21-24. (6614566)
